MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE GALAXY

RAYNER INTRAOCULAR LENSES LIMITED RAYONE GALAXY
Model Number RAO600C
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference: (b)(4) has been allocated to this case by rayner.The event description provided states that immediately following implantation into the eye, a large scratch was observed in the visual axis.The lens was explanted and exchanged during the original surgery session without further incident and without harm or injury to the patient."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.The device has not been returned to rayner.The rayner hydrophilic acrylic iol use risk analysis identifies the following as possible causes of "physical damage to lens"; sharp edge instruments used during surgical procedure, surgical procedure: incorrect use of lens injection system, surgeon misidentifying posterior capsule creasing, lens surface ablated by nd: yag operator error and cracked optic surface post injection due to dehydration of lens.Additionally, the rayone preloaded iol injection system use risk analysis identifies forcing a blocked injector, inadequate lubrication, misuse of device and optic edge trapped/damaged on closure of cartridge as possible causes of lens optic damage.Our review of production records for the rayone aspheric rao600c batch: 064245690 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.There is insufficient evidence and information available to determine the cause of the scratched lens.
 
Event or Problem Description
On 13th may 2025, rayner received notification from a us healthcare professional of an event that occurred during use of a rayone galaxy rao605g.The event description provided states that immediately following implantation, a large scratch was observed in the visual axis necessitating lens explantation and exchange.Note: rayone galaxy study subject: (b)(6).

Brand Name
RAYONE GALAXY
Common Device Name
RAYONE GALAXY
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22094780
Report Number3012304651-2025-00144
Device Sequence Number8022880
Product Code HQL
UDI-Device Identifier05029867692185
UDI-Public05029867692185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PO60011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number064245690
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown